| Model Number |
02.07.1205R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 months after the primary surgery, the patient came in reporting pain due to a loose tibial tray and the cause is unknown.The surgeon revised successfully all components to gmk-revision.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023 lot 2116013: 121 items manufactured and released on 01-mar-2022.Expiration date: 2027-02-20.No anomalies found related to the problem.To date, 112 items of the same lot have been sold with no similar reported case during the period of review.